# SDR USAABB97025

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FL 32 - WITH OVERHEAD PANEL SWITCH ON, EMERGENCY LIGHTS AT THE R4 DOOR AND AISLE LIGHT AT ROW 4 DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE DOOR EXIT LIGHT ASSEMBLY AND THE FLOOR LIGHT BATTERY.  (M)
